Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Diagnosed Menier s disease. Buzzing sound in ears, tired and cross eyes, hoarse voice. Reason?

I have Meniere's disease. This is NOT vertigo, I know what that feels like. I am dizzy and I feel cross-eyed all of a sudden. I am taking Tegratol/Focalin/Wellbutrin daily for Bipolar Disorder. My ear is buzzing louder than usual. My eyes feel tired and hard to open and cross-eyed. I've also been hoarse since yesterday. Sinuses maybe? But why cross eyed and lids want to close?
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
The symptoms mentioned by you are all because of menier s disease let me tell you the most common symptoms of meniers disease for you to understand better.There is a traid for the disease and that traid include the following symptoms:
-tinnitus(ringing sound in the ear as you are having it now)
-sensorineural hearing loss
along with this in late stage of meniers disease there aresome symptoms which may include:
-hearing loss
-vision problems which includes difficulty in walking dark and jerky eye movements and loss of balance
Treatment includes the reduced sodium diets and managed with drugs which reducee waterretention like diuretics and all this is to decrease the pressure in the inner ear.But treatment is necessary to prevent frequent attacks.
Thank you for consulting HCM.Hope i have answered your question.

Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Allergist and Immunologist Dr. Suman Kumar's  Response
yes there are sinuses and these are caused by drugs so these are drug induced allergic sinuses
minears disease is a syndrome in which there is sudden vertigo dizziness lot of vomiting and loss of hearing and hearing never come back to normal
so i think drug induced sinusitis is causing the problems
thee is post nasal drip causing blockage of ears muffled sounds and decreased hearing get xray pns waters view and consult doctor for cure
the sinuses can also cause ear pressure pnd can also irritate the vocal cords leading to horseness of voice
you can start with doxycycline 100mg bd for 5 days to clear the sinuses infection if any
add fexofenadine 120 mg bd to decrease the mucus content of sinuses
add liquid antacids to prevent reflux of acid which also causes horseness
a shot course oftapering steroids for 5 days to help the vocal cord recovery fast
continue till you get consultation

Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor